Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

DEGREE OF THE STANDARD ISOMETRIC MINIMAL IMMERSIONS OF COMPLEX PROJECTIVE SPACES INTO SPHERES

Katsuya Mashimo
Tsukuba Journal of Mathematics
Vol. 4, No. 1 (JUNE 1980), pp. 133-145
Stable URL: http://www.jstor.org/stable/43685438
Page Count: 13
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
DEGREE OF THE STANDARD ISOMETRIC MINIMAL IMMERSIONS OF COMPLEX PROJECTIVE SPACES INTO SPHERES
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[133]
    [133]
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136
  • Thumbnail: Page 
137
    137
  • Thumbnail: Page 
138
    138
  • Thumbnail: Page 
139
    139
  • Thumbnail: Page 
140
    140
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145